# SDR MWEA98324

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910140
- Condition: Corroded
- Location: Bs 389-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND CUSP WEB WAS FOUND CORRODED FROM FS 389 TO 427.  REMOVED AND REPLACED SECTION OF CUSP WEB.
